American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Armen H. Zemanian. Some inequalities for Fourier transforms . Proc. Amer. Math. Soc. 8 (1957) 468-475. MR 0086934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Armen H. Zemanian. A property of Hurwitz polynomials and some associated inequalities for Fourier transforms . Proc. Amer. Math. Soc. 8 (1957) 716-723. MR 0086935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] C. S. Herz. A note on the span of translations in $L\sp p$ . Proc. Amer. Math. Soc. 8 (1957) 724-727. MR 0088604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Edwin Hewitt and Eugene P. Wigner. On a theorem of Magnus . Proc. Amer. Math. Soc. 8 (1957) 740-744. MR 0086932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. J. Duffin. Two-dimensional Hilbert transforms . Proc. Amer. Math. Soc. 8 (1957) 239-245. MR 0084072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Garner McCrossen. A generalized Laplace-Stieltjes transformation . Proc. Amer. Math. Soc. 8 (1957) 278-285. MR 0084637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Edwin J. Akutowicz. On the determination of the phase of a Fourier integral. II . Proc. Amer. Math. Soc. 8 (1957) 234-238. MR 0084639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] E. M. Stein. Note on singular integrals . Proc. Amer. Math. Soc. 8 (1957) 250-254. MR 0088606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jerome Blackman. Convolutions with rational kernels . Proc. Amer. Math. Soc. 8 (1957) 100-106. MR 0084647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. Devinatz. On infinitely differentiable positive definite functions . Proc. Amer. Math. Soc. 8 (1957) 3-10. MR 0088605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Charles Fox. A composition theorem for general unitary transforms . Proc. Amer. Math. Soc. 8 (1957) 880-883. MR 0091382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] P. G. Rooney. A property of the Laplace transformation . Proc. Amer. Math. Soc. 8 (1957) 883-886. MR 0090701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Charles Fox. A classification of kernels which possess integral transforms . Proc. Amer. Math. Soc. 7 (1956) 401-412. MR 0079146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. O. Garder. Functions completely monotonic with respect to a sequence . Proc. Amer. Math. Soc. 6 (1955) 919-928. MR 0073749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Charles Standish. A generalization of the Poisson transform . Proc. Amer. Math. Soc. 6 (1955) 942-949. MR 0073751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1